# SDR ANCF20221102032

- Difficulty date: October 30, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N776AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8280
- Aircraft time: 11,244 hours, 3,491 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 11,241 hours, 3,490 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORT
31.OCT.2022 WO 16'683'222=> OVER WEIGHT LANDING
OVER WEIGHT LANDING DUE TO MEDICAL EMERGENCY LAN WEIGHT 70.0TONS MAX LDGW 67.4 TONS VERT SPEED LESS THAN 300

ACTION TAKEN
01.NOV.2022 WO 16'683'222=> IN ACCORDANCE WITH AIRBUS REFERENCE: 81135350/003 THIS ITEM NO REQUESTED INSPECTION
